# SDR SWIA200110143

- Difficulty date: September 3, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 23,194 hours, 30,768 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF ON RETRACTION FLAP DISAGREEMENT WITH ASSOCIATED AIRCRAFT ROLL TO THE RIGHT. INSPECTED FLAP SYSTEM WITH BREAKOUT BOX AND THE MAINTENANCE MODE.  FOUND NO FAULTS.  CLEANED CANNON PLUGS.  FOUND MOISTURE AND GREASE.  OPS CHECK GOOD.
